# SDR CALA2010110800524

- Difficulty date: November 7, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N58606
- Make and model: Boeing 737524
- Aircraft serial: 27319
- Aircraft time: 43,076 hours, 22,409 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Part number: 6546557
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK BELTFRAME STA 867 HAS CRACKED AT FASTENER HOLE BETWEEN STRINGERS S8R AND S9R AT A/C OUTLET EXTRUSION BRACKET DAMAGED AREA REMOVED FROM FRAME AT STA 867 B/W STR S8R AND S9R.  AREA REPAIRED PER EA 5310-04498 OP2.
